# SDR SWIA2018092445090

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 36,947 hours, 34,326 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE NOSE DOOR OPEN WARNING AND GEAR DISAGREE WARNING. COMPLETED QRH. WOW INPUT CAUTION MESSAGE. NO NOSE WHEEL STEERING ON LANDING. (FLT 5014) CLOSED PERFORMED FULL SERVICE ON NOSE LANDING GEAR STRUT IAW AMM. STRUT EXTENSION CHECK GOOD AT THIS TIME. PERFORMED GEAR SWING MULTIPLE TIMES IAW AMM, NO FAULT MESSAGES NOTED AT THIS TIME. OPS CHECK GOOD AT THIS TIME.
